Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    23
  • comments
    15
  • views
    723

end of month 5

mythai05

74 views

hey everyone it has been soooooo long since i last posted at least a couple of weeks. and that is because i was away and didnt have any internet. also i didnt have much to post about cause AGAIN THERE IS STILL HARDLY ANY CHANGES. ugh so the first week that i was away my face was totally fine and not bothering me at all. week two i get a spot above my lip (so annoying) and one on my forehead. and both of them hurt! and are red. :'( they are going away now, but i see im getting another spot under my mouth. i think it is because of this huge heatwave right now it is soo humid all the time. Also i got a couple of nosebleeds which is common. i got a couple at the beginning of my treatment too i think i may have forgotten to mention them before. :/ so anyhow my appointment with my doc is in 1 week! i cant wait to speak to him and ask him WHY oh why i am STILL breaking out. i stopped my depression meds so long ago and still havent told my doctor about it. :S :S anywayssss.... i only have one more week left of month five !! is it true that you can only be on accutane for 6 months???? please answer..

i only have one more refill.. so i suppose after 1 month i wont be able to take accutane anymore.?

signing out, mythai05



0 Comments


Recommended Comments

There are no comments to display.

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×